# SDR P2EA00183

- Difficulty date: May 2, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE BS 510R, RAM AIR INLET DUCT WEB WITH WEAR 1 INCH IN LENGTH, .50 INCH WIDE, .040 INCH DEEP.  REPAIRED LOWER FUSELAGE BS 510R RAM AIR INLET DUCT WEB IAW SRM 51-40-2 FIG 1.  (M)
